MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.13496

Медицинская библиотека · Cureus · 2021

Myocarditis and Drug Rash With Eosinophilia and Systemic Symptoms Syndrome: A Deadly Combination.

De La Cruz Angel C, Ashraf Shoaib, Shrestha Nikee, Saad Muhammad

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

DRESS syndrome (Drug Rash with Eosinophilia and Systemic Symptoms) is a severe delayed type IV hypersensitivity drug reaction by T helper cell 2 (Th2) and Interleukin 5 (IL-5) resulting in activation of eosinophils. It is mostly reported with antiepileptic drugs (AEDs), antibiotics, and allopurinol. Here, we present the second case of myocarditis secondary to DRESS syndrome caused by amoxicillin. Most of the case reports present with cross-reactivity among the anticonvulsants and beta-lactams, which is also rarely been reported. Amoxicillin could reactivate human herpesvirus 6 (HHV 6) and Epstein-Barr virus (EBV) with a presentation similar to DRESS syndrome, but our patient was neither taking the anticonvulsants nor have any viral infection in the recent past. His RegiSCAR score was 6, consistent with definite DRESS syndrome. Management includes identification and prompt withdrawal of the offending drug and supportive care for patients without severe organ involvement and systemic corticosteroids for patients with severe organ involvement.

Для цитирования: De La Cruz Angel C, Ashraf Shoaib, Shrestha Nikee, Saad Muhammad. Myocarditis and Drug Rash With Eosinophilia and Systemic Symptoms Syndrome: A Deadly Combination.. Cureus. 2021. DOI: 10.7759/cureus.13496.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.